| Model Number |
4087-9 |
| Medical Device Problem Codes |
Device Stops Intermittently (1599); Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
Event or Problem Description
It was reported that "customer wiggled the cable nearest the spacelab connection, the probe stops reading".No known impact or consequence to patient was reported.
Additional Manufacturer Narrative
The returned cable was evaluated.During inspection, the cable passed visual analysis and software testing; however, failed functional analysis due to a short between the resistor and shield can (outer shield) inside the spacelabs connector.A "sensor off patient - check connection at patient" error message displayed; which would have prevented the unit from being able to engage in monitoring activities.A service history record review reveals that this unit was in the field for over six (6) months with no previous reported issues prior to this reported event.(b)(4).